# SDR DHL2001743007

- Difficulty date: May 18, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 25858001
- Part serial: 0701727
- Condition: Defective
- Location: Yaw Damper
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THRU 14000 FT AT 280KTS SPEEDBRAKE DEPLOYED AIRCRAFT BEGAN TO YAW AFTER TURNING LOWER YAW DAMPER OFF.  DUTCH ROLL STOPPED.  REPLACED LOWER RUDDER YAW DAMPNER COUPLER IAW B727 M/M 22-11-131.  OPS CHECK GOOD.
